MathSciNet Relay Station
MathSciNet bibliographic data
MR1145416 (93i:14004) 14C05 (14E40)
Coppens, Marc The fat locus of Hilbert schemes of points. Proc. Amer. Math. Soc. 118 (1993), no. 3, 777–783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement